# SDR CAL960309

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1087 - EWR - THE CREW NOTICED APPROXIMATELY ONE THIRD OF THE EMERGENCY PATH LIGHTING SYSTEM WAS INOPERATIVE AFTER LOSING GROUND POWER.  MAINTENANCE FOUND SHORTED WIRING BY ROW 4 WITH ASSOCIATED FUSES BLOWN.  THE WIRING WAS REPAIRED AND THE FUSES WERE REPLACED.  (M)
